Why After Taking Antibiotics The Stomach Feels Nauseous And Hiccuping, Should It Be Continued?
The doctor yesterday I went to the doctor and was given antibiotics, but for just one day my stomach felt nauseous and I wanted hiccups. But I had to continue taking the antibiotics again, if I had nausea and hiccups like before
Hello Tenchu, thank you for asking at HealthReplies.com.
Basically, all drugs do have their own side effects, including antibiotics. Various classes of antibiotics in Indonesia alone have different side effects that can arise in a person. Although each antibiotic has different side effects, there are some common side effects that can occur when taking antibiotics such as discomfort in the digestive tract (nausea, vomiting, diarrhea, flatulence, abdominal pain and decreased appetite) and also allergic reactions (appearing rashes, bumps on the skin, shortness of breath) to the drugs consumed.
As long as you do not experience an allergic reaction caused by the consumption of the antibiotic drug, it is still advisable to continue taking the antibiotic drug in accordance with the dosage and recommendations given by your doctor. You can also try to take these medications after eating or at the same time as eating to help reduce the nausea you are feeling.
If you continue to feel that your complaint has not improved by trying to change the way the drug is consumed, then you should check your complaint to the doctor who gave you the drug for re-evaluation of both your condition and the drugs that have been given.
I hope this helps.